MathSciNet Relay Station
MathSciNet bibliographic data
MR1846020 47D07 (35F20 47N20 49L20 60J35)
Bobkov, Sergey G.; Gentil, Ivan; Ledoux, Michel Hypercontractivity of Hamilton-Jacobi equations. J. Math. Pures Appl. (9) 80 (2001), no. 7, 669–696.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement